References of "Proceedings of the American Mathematical Society"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailStrong asymptotic independence on Wiener chaos
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Proceedings of the American Mathematical Society (2016), 144(2), 875-886

Detailed reference viewed: 136 (12 UL)
Full Text
Peer Reviewed
See detailThe optimal fourth moment theorem
Nourdin, Ivan UL; Peccati, Giovanni UL

in Proceedings of the American Mathematical Society (2015), 143(7), 3123-3133

Detailed reference viewed: 184 (10 UL)
Full Text
Peer Reviewed
See detailAutomorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes
Molina Blanco, Santiago UL; Rotger, Victor

in Proceedings of the American Mathematical Society (2013), 142

Let $X$ be a Shimura curve of genus at least 2. Exploiting Čerednik-Drinfeld's description of the special fiber of $X$ and the specialization of its Heegner points, we show that under certain technical ... [more ▼]

Let $X$ be a Shimura curve of genus at least 2. Exploiting Čerednik-Drinfeld's description of the special fiber of $X$ and the specialization of its Heegner points, we show that under certain technical conditions, the group of automorphisms of $X$ corresponds to its group of Atkin-Lehner involutions. [less ▲]

Detailed reference viewed: 28 (0 UL)
Full Text
Peer Reviewed
See detailVolume maximization and the extended hyperbolic space
Luo, Feng; Schlenker, Jean-Marc UL

in Proceedings of the American Mathematical Society (2012), 140(3), 1053--1068

Detailed reference viewed: 71 (2 UL)
Full Text
Peer Reviewed
See detailHarnack inequality for the negative power Gaussian curvature flow
Li, Yi UL

in Proceedings of the American Mathematical Society (2011), 139(10), 3070-3717

Detailed reference viewed: 56 (3 UL)